MAUDE Adverse Event Report: BIOMET 3I TITANIUM HEXED UNISCREW; DENTAL SCREW

BIOMET 3I TITANIUM HEXED UNISCREW; DENTAL SCREW
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
Doctor reported screw fracture, need to remove and place a new one.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D4: additional device information.D9: device availability.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: adverse event problem.H10: additional narrative.One titanium hexed uniscrew, (uniht) was reported but not returned for investigation.Therefore, visual evaluation could not be performed.Dhr review was completed for the subject lot number 1251182.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1251182 for similar events and no other complaints were identified.Review completed utilizing keywords: ¿dental: fracture: screw.¿ based on the investigation, ifu, and risk management file review, the most likely root cause determined from the investigation was customer error (excessive torque applied) or patient factors.Therefore, based on the available information, device malfunction and the reported event could not be verified.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
TITANIUM HEXED UNISCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens 33410
5617766700
MDR Report Key17639820
Report Number0001038806-2023-01653
Device Sequence Number14512130
Product Code NHA
UDI-Device Identifier00844868017318
UDI-Public(01)00844868017318(17)261215(10)1251182
Combination Product (Y/N)N
Initial Reporter CountryBE
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/13/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age46 YR
Patient SexMale
Patient EthnicityNon Hispanic